Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My mother takes atenolol. She was taking half of a

My mother takes atenolol. She was taking half of a 50 mg tablets. The doctor changed her prescription to 25 mg tablets. She says after taking the 25 mg pill last night and then again tonight at 7 o’clock. That she feels dizzy and her face feels prickly, she states that she didn’t feel this way when she took half of the 50 mg tablet. The question is would the pills make her to feel this way?
Sat, 27 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is Atenolol? As a service-connected veteran of the Army I do not like to take things I do not know about! What happened to info where advise was free. What you still do think you make enough money? For all you know with out veterans you could very well speaking Germany or Iranian or Iraqui right now. It s happening Doctors? And us sacrificing our lives can t be something we can afford, especially against the Chinese military, who have more money, and work a monetary linked unit. So keep money out of us...many already know what will happen someday. But, you can be guaranteed one thing. I gladly die before I ever even once called you sir or mame. Born in America and served to keep it alive. And not afraid to tell you this!! Others may be afraid to say this to you, But my brother serve in the military for three saving lives how about any of you others? Maybe even one of you! Did you ever serve in the military, are you still collecting...your exhorbitant pay fee scale. All I can say is now you want to charge veterans. SHAME ON YOU!!

doctor1 MD

I ve taken atenolol for several years until it was not available, then metotopol, I m back on atenolol but when I ve checked my BP it is high: 187/64, the tablet I m taking 100 mg has on the back: GG 264. Should I take another pill? Cut one in half? This has been going on for a few days.

doctor1 MD

Doctor prescribed 50mg Atenolol twice a day. I usually only take it once a day for HTN. Will taking the second 50mg dose at night cause bradycardia? Could I cut a 50mg tablet in half and take only 25mg at night to see if it s enough to control my HTN?

Loading Online Doctors....